# SDR SWAA2022022466104

- Difficulty date: May 6, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 34,566 hours, 20,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B AFT FLAP HAS DELAM AT INBOARD END NEXT TO PREVIOUS REPAIR / REPAIRED L/H WING O/B AFT FLAP ON UPPER SURFACE I/B CORNER IAW SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-0
